# SDR ANCF2015061901

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N567AV
- Make and model: Airbus A320-214
- Aircraft serial: 4567
- Aircraft time: 1,119,888 hours, 11,275 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B43
- Part serial: 643315
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 11,198 hours, 11,275 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, B, A
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL BIRD STRIKE & INGESTION ON ENG N 1 OCCURRED.  LOUD NOISE  WAS HEARD, SMOKE & FIRE WAS OBSERVED FROM CONTROL TOWER.  CURRENTLY VISUAL & BORESCOPE INSPECTION ARE ACCOMPLISHED IN ORDER TO IDENTIFY THE MAGNITUDE OF DAMAGES.
